# SDR CA010529015

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 24,387 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 6114 · Propeller Hub Section
- Part: Plate
- Part number: 7724981
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LPI OF BARREL PLATE IT FOUND TO HAVE A CRACK THAT GOES ACROSS PACKING GROOVE FOR PACKING THAT SEALS BARREL PLATE TO BARREL. THIS PACKING SEALS BARREL LUBRICATING OIL INTO BARREL.THE BARREL PLATE IS ITEM #682.IPL FIGURE #1A, CMM 61-13-01,REVISION 10.AFTER WE FOUND THIS BARREL PLATE CRACKED WE EXAMINED ANOTHER PROP FROM A DIFFERENT OPERATOR THAT & IT WAS ALSO FOUNDWITH A CRACKED BARREL PLATE.WE THEN CHECKED A 2ND BARREL PLATE FROM 2ND OPERATOR & IT ALSO HAD A VERY SMALL CRACK STARTING.THE 1ST OPERATOR THEN SENT 2 MORE BARREL ASSY TO TRY & SALVAGE THE BARREL PLATES FROM THEM & BARREL PLATES WERE ALSO FOUND CRACKED.THE 2ND REPL BARREL ASSY WAS REMVD FROM SERVICE WITH TIME SINCE LAST MAJOR INSP OF 6,32
